# SDR 2011FA0000795

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N6595C
- Make and model: Cessna 335
- Aircraft serial: 3350057
- Aircraft time: 5,859 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 08113507
- Condition: Corroded
- Location: Zone 500
- Part time: 5,559 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR. INSPECTION, THE FWD UPPER LT WING ATTACH POINT, CORROSION WAS NOTED ON THE WING ATTACH FITTING. AFTER REMOVING THE UPPER WING-FUSELAGE FAIRING, INSPECTION REVEALED INTER GRANULAR CORROSION ON THE FITTING AND SEVERE RUST ON THE MOUNTING BOLT HEADS. THE FITTING WAS REPLACED DUE TO THE SEVERITY OF THE CORROSION. PROBABLE CAUSE WAS THE FUSELAGE-WING FAIRING WAS NOT SEALED PROPERLY IN THE AREA ABOVE THE FITTING AND ALLOWED MOISTURE TO POOL IN THE RECESSED AREA OF THE FITTING CAUSING THE RUST AND CORROSION. THE FUSEALGE-WING FAIRING IS RIVETED TO THE FUSELAGE MAKING INDEPTH INSPECTION OF THE UPPER FORWARD MOUNTS DIFFICULT.
